A study of new dimensions for ideal topological spaces





topological space, quasi covering dimension, ideal


In this paper new notions of dimensions for ideal topological spaces are inserted, called *-quasi covering dimension and ideal quasi
covering dimension. We study several of their properties and investigate their relations with types of covering dimensions like the *-covering dimension and the ideal covering dimension.


Download data is not yet available.

Author Biography

Fotini Sereti, University of Western Macedonia

Department of Mathematics


M. G. Charalambous, Dimension Theory, A Selection of Theorems and Counterexamples, Springer Nature Switzerland AG, Cham, Switzerland, 2019. https://doi.org/10.1007/978-3-030-22232-1

M. Coornaert, Topological dimension and dynamical systems, Translated and revised from the 2005 French original, Universitext, Springer, Cham, 2015. https://doi.org/10.1007/978-3-319-19794-4

J. Dontchev, M. Ganster, D. Rose, Ideal resolvability, Topology and its Applications 93, no. 1 (1999), 1-16. https://doi.org/10.1016/S0166-8641(97)00257-5

R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.

R. Engelking, Theory of Dimensions, Finite and Infinite, Heldermann Verlag, Berlin, 1995.

D. N. Georgiou, A. C. Megaritis, Covering dimension and finite spaces, Applied Mathematics and Computation 218 (2014), 3122-3130. https://doi.org/10.1016/j.amc.2011.08.040

D. N. Georgiou, A. C. Megaritis, S. Moshokoa, Small inductive dimension and Alexandroff topological spaces, Topology and its Applications 168 (2014), 103-119. https://doi.org/10.1016/j.topol.2014.02.014

D. N. Georgiou, A. C. Megaritis, F. Sereti, A study of the quasi covering dimension for finite spaces through matrix theory, Hacettepe Journal of Mathematics and Statistics 46, no. 1 (2017), 111-125.

D. N. Georgiou, A. C. Megaritis, F. Sereti, A study of the quasi covering dimension of Alexandroff countable spaces using matrices, Filomat 32, no. 18 (2018), 6327-6337. https://doi.org/10.2298/FIL1818327G

D. N. Georgiou, A. C. Megaritis, F. Sereti, A topological dimension greater than or equal to the classical covering dimension, Houston Journal of Mathematics 43, no. 1 (2017), 283-298.

T. R. Hamlett, D. Rose, D. Janković, Paracompactness with respect to an ideal, Internat. J. Math. Math. Sci. 20, no. 3 (1997), 433-442. https://doi.org/10.1155/S0161171297000598

D. Janković, T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly 97, no. 4 (1990), 295-310. https://doi.org/10.1080/00029890.1990.11995593

K. Kuratowski, Topologie I, Monografie Matematyczne 3, Warszawa-Lwów, 1933.

A. C. Megaritis, Covering dimension and ideal topological spaces, Quaestiones Mathematicae 45, no. 2 (2022), 197-212. https://doi.org/10.2989/16073606.2020.1851309

K. Nagami, Dimension theory, Pure and Applied Mathematics, vol. 37 Academic Press, New York-London, 1970.

J. Nagata, Modern dimension theory, Revised edition, Sigma Series in Pure Mathematics, 2, Heldermann Verlag, Berlin, 1983.

A. R. Pears, Dimension theory of general spaces, Cambridge University Press, Cambridge, 1975.

F. Sereti, Small and large inductive dimension for ideal topological spaces, Applied General Topology 22, no. 2 (2021), 417-434. https://doi.org/10.4995/agt.2021.15231




How to Cite

F. Sereti, “A study of new dimensions for ideal topological spaces”, Appl. Gen. Topol., vol. 25, no. 1, pp. 183–198, Apr. 2024.



Regular Articles